# SDR ASOA2015112014123

- Difficulty date: November 20, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 17,896 hours, 12,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERHEAD SIGN MISSING.  REPLACED OVERHEAD EMERGENCY EXIT SIGN COVER,  REF AMM 33-51-7.
